# SDR CALA2016020395064

- Difficulty date: January 29, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 63,494 hours, 15,415 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT IS INOPERATIVE AT L1 DOOR.  R & R SOCKET ASSEMBLY.  OPERATIONS CHECKED NORMAL.
